Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 19, 2016, 3:39 PM EDT for Crawford County, Georgia. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2016, 3:39 PM EDT (19:39 UTC)
- Expired
- May 19, 2016, 4:15 PM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
County Crawford County, GA
The radar
The Robins AFB radar (KJGX), 59 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 4:10 PM EDT | TSTM WND DMG | 1 Ne Knoxville, GA | THREE TREES DOWN ON HIGHWAY 80 ABOUT 1 MILE NORTHEAST OF KNOXVILLE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.7 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 74 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 734 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
190
WWUS82 KFFC 191939
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EDT THU MAY 19 2016
GAZ069-071-081-192015-
UPSON GA-CRAWFORD GA-MONROE GA-
339 PM EDT THU MAY 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN UPSON...CRAWFORD AND
SOUTHWESTERN MONROE COUNTIES UNTIL 415 PM EDT...
AT 338 PM EDT...A STRONG THUNDERSTORM WAS NEAR CULLODEN...OR 7 MILES
NORTHWEST OF ROBERTA...MOVING SOUTHEAST AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ROBERTA...CULLODEN...HORNS...KNOXVILLE...LEE POPE...SANDY
POINT...MUSELLA AND SALEM.
LAT...LON 3277 8421 3292 8409 3283 8389 3282 8389
3282 8388 3280 8386 3277 8385 3275 8383
3257 8397
TIME...MOT...LOC 1938Z 304DEG 13KT 3281 8408
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 19, 3:23 PM EDT, 16 minutes earlier.
Area forecast discussion, May 19, 3:23 PM EDT, 16 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 323 PM EDT THU MAY 19 2016 .SHORT TERM /Tonight through Friday Night/... Some redevelopment of showers and thunderstorms expected this afternoon and evening in the moist and unstable air mass. First short wave was exiting the GA coast this afternoon with the next wave expected to begin affecting the forecast area by sunrise. winds have become easterly over much of the area as a wedge builds into the state. Wedge should remain in place until passage of the surface system Friday night. North GA should be more stable with most of the thunderstorms across central. However...with deep tropical moisture available and moderate instability...a few storms could become strong Friday and Friday night with a marginal risk of severe. Heavy rain remains a threat and one to two inches for most places seems reasonable for the entire event. Have tweaked the highs down a bit mainly eastern areas for Friday. Otherwise temperatures look okay. 41 .LONG TERM /Saturday through Thursday/... No major changes made to the extended forecast. The extended forecast begins at the end of the event that starts in the short term. Main trof axis shifts east by saturday and most of the western half of the state should go clear and dry out. however...the trof is expected to transition to a cut off low off the N. Carolina coast during the day Sunday. Wrap around moisture and disturbances riding down the backside of the trof may allow for some SHRA/TSRA Sunday...but it looks like the ridge will build in very fast Sunday morning from the Western Great lake states. this ridge should help keep any precipitation from developing across our area so have taken pops out of the forecast except for extreme eastern portions of the state sunday afternoon. Much drier air works into the region Monday but is quickly overtaken by slight west to northwesterly flow Tuesday. Reintroduced rain chances as a disturbance in that flow may roll through late Tuesday. Temps by Monday through mid-week are expected to creep back above normal. 01 && .Previous... .LONG TERM /Friday Night through Wednesday/... The extended period begins in the middle of an ongoing event as a trof axis is working east across the region. Showers and thunderstorms are expected to be fairly widespread during the evening hours friday as a surface low tracks across north GA or southern TN. Complicated by a wedge in place at the surface...severe weather probabilities are difficult to determine as the wedge should be eroding during the day and evening. Best chances for severe should be confined to the area surrounding the wedge boundary...wherever that ends up setting up and eroding to. SPC has put the entire region in a marginal risk with the slight risk region butting up against the southern CWA boundary. Instability appears to be the biggest question mark and limiting factor...however...given the decent veering in the lowest 3 km as a result of easterly flow within the wedge zone...any uptick in instability would increase the severe probs. Also not very impressed with mid-level lapse rates aoa 5.5 deg c/km per GFS...would like to see those numbers closer to 6.5 for higher confidence in the severe potential. Believe those numbers are lower as a result of the very saturated column. PW values on Friday PM are pushing 1.75 inches across the Central and North part of the state...which is at the climatological maximum for this time of year. As a result...very heavy downpours with any thunderstorms can be expected and rainfall rates may become an issue in some of the areas that more commonly flood. Hi-res WRF runs suggest a line of storms moving into the state around 18z on Friday with greatest focus south of I-20. Too early to tell at this point as Gulf Coast convection could also play a role in what transpires. Nonetheless...showers and storms should be numerous Friday and Friday night and continue to carry likely pops. main trof axis shifts east by saturday and most of the western half of the state should clear out and dry out. however...the trof is expected to transition to a cut off low off of the N. Carolina coast during the day Sunday. Wrap around moisture and disturbances riding down the backside of the trof would allow for some showers...maybe a TS to occur on Sunday...particularly East of I-75. very dry air works in by monday but is quickly overtaken by slight west to northwesterly flow by tuesday. Reintroduced rain chances as a disturbance in that flow may roll through late Tuesday. Temps by Monday through mid-week are expected to creep back above normal. KS AVIATION... 18Z Update... Expect mvfr to low vfr this afternoon...except for some persistent ifr mainly KAHN area. Some redevelopment of showers and thunderstorms this afternoon and evening and will monitor to see when the taf sites may be affected. Convection expected to increase across the area Friday morning and into the afternoon with the approach of the next short wave. Winds gradually becoming northeast and lasting into Friday. //ATL Confidence... 18Z Update... medium confidence all elements. 41 && .PRELIMINARY POINT TEMPS/POPS... Athens 59 67 60 79 / 40 80 80 40 Atlanta 62 71 62 77 / 40 80 70 30 Blairsville 56 65 57 73 / 50 70 80 40 Cartersville 60 72 59 77 / 40 70 70 30 Columbus 66 76 65 81 / 30 80 70 30 Gainesville 59 66 59 76 / 40 80 80 30 Macon 64 76 66 82 / 40 80 70 30 Rome 60 72 60 78 / 40 70 60 20 Peachtree City 61 72 61 78 / 40 80 70 30 Vidalia 67 81 68 83 / 50 60 80 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...41 LONG TERM....01 AVIATION...41
Hazardous weather outlook, May 19, 5:46 AM EDT, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 546 AM EDT THU MAY 19 2016 GAZ006>009-013>016-020>025-027-031>039-042>062-066>076-078>086- 089>098-102>113-200400- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL- CHATTAHOOCHEE-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD-CRISP- DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE-FORSYTH- GILMER-GLASCOCK-GREENE-GWINNETT-HALL-HANCOCK-HARRIS-HEARD-HENRY- HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS- LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-SPALDING- STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-TOWNS- TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALTON-WARREN-WASHINGTON- WEBSTER-WHEELER-WHITE-WILCOX-WILKES-WILKINSON- 546 AM EDT THU MAY 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... A WEAK DISTURBANCE WILL BE MOVING ACROSS CENTRAL GEORGIA DURING THE MORNING AND EARLY AFTERNOON HOURS TODAY. COMBINED WITH A STALLED FRONTAL BOUNDARY ALONG THE INTERSTATE 85 CORRIDOR...SHOWERS AND A FEW THUNDERSTORMS WILL BE POSSIBLE ALONG AND SOUTH OF INTERSTATE 85 TODAY. WHILE SEVERE STORMS ARE NOT EXPECTED...ANY THUNDERSTORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL IN A SHORT PERIOD OF TIME AND FREQUENT LIGHTNING. WEATHER HAZARDS EXPECTED... HEAVY RAIN AND FREQUENT LIGHTNING CAN BE EXPECTED WITHIN ANY THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE ON FRIDAY AND FRIDAY NIGHT. THERE IS A CHANCE THAT A FEW STORMS COULD BE SEVERE PRODUCING FREQUENT LIGHTNING AND GUSTY WINDS. HEAVY RAINFALL IS EXPECTED DURING THE AFTERNOON AND EVENING HOURS ON FRIDAY WITH AMOUNTS OF 1 TO 2 INCHES COMMON. SOME LOCATIONS MAY RECEIVE UP TO 3 INCHES BY SATURDAY AM. A FEW ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE BOTH SATURDAY AND SUNDAY ALTHOUGH THE GREATEST RISK WILL BE ALONG AND EAST OF INTERSTATE 75. WEATHER HAZARDS EXPECTED... HEAVY RAINFALL...FREQUENT LIGHTNING...AND STRONG WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. GAZ001>005-011-012-019-030-041-200400- CATOOSA-CHATTOOGA-DADE-FLOYD-GORDON-HARALSON-MURRAY-POLK-WALKER- WHITFIELD- 546 AM EDT THU MAY 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST GEORGIA. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED TODAY OR TONIGHT .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE ON FRIDAY AND FRIDAY NIGHT. THERE IS A CHANCE THAT A FEW STORMS COULD BE SEVERE PRODUCING FREQUENT LIGHTNING AND GUSTY WINDS. HEAVY RAINFALL IS EXPECTED DURING THE AFTERNOON AND EVENING HOURS ON FRIDAY WITH AMOUNTS OF 1 TO 2 INCHES COMMON. SOME LOCATIONS MAY RECEIVE UP TO 3 INCHES BY SATURDAY AM. A FEW ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE BOTH SATURDAY AND SUNDAY ALTHOUGH THE GREATEST RISK WILL BE ALONG AND EAST OF INTERSTATE 75. WEATHER HAZARDS EXPECTED... HEAVY RAINFALL...FREQUENT LIGHTNING...AND STRONG WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, May 19, 9:41 AM EDT, 5 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
941 AM EDT THU MAY 19 2016
GAZ073>076-084>086-097-098-111>113-191445-
JOHNSON GA-WHEELER GA-WILKINSON GA-GLASCOCK GA-MONTGOMERY GA-
WASHINGTON GA-LAURENS GA-TOOMBS GA-TREUTLEN GA-BALDWIN GA-EMANUEL GA-
JEFFERSON GA-
941 AM EDT THU MAY 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...NORTHERN WHEELER...
NORTHEASTERN WILKINSON...SOUTHERN GLASCOCK...NORTHERN MONTGOMERY...
WASHINGTON...LAURENS...NORTHERN TOOMBS...TREUTLEN...EASTERN
BALDWIN...EMANUEL AND JEFFERSON COUNTIES UNTIL 1045 AM EDT...
AT 940 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF DEEPSTEP TO 9 MILES EAST OF
RENTZ...AND MOVING EAST AT 25 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DUBLIN...SWAINSBORO...SANDERSVILLE...LYONS...SOPERTON...LOUISVILLE...
MOUNT VERNON...WRIGHTSVILLE...VIDALIA...EAST
DUBLIN...WADLEY...DAVISBORO... TENNILLE...ADRIAN...HARRISON...OAK
PARK...TOOMSBORO...STAPLETON...HIGGSTON AND BARTOW.
LAT...LON 3221 8222 3220 8288 3301 8316 3327 8243
TIME...MOT...LOC 1340Z 259DEG 24KT 3296 8307 3238 8282Special weather statement, May 19, 10:43 AM EDT, 4 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1043 AM EDT THU MAY 19 2016
GAZ074>076-085-086-098-110>113-191515-
JOHNSON GA-WHEELER GA-GLASCOCK GA-MONTGOMERY GA-WASHINGTON GA-
TOOMBS GA-TREUTLEN GA-TELFAIR GA-EMANUEL GA-JEFFERSON GA-
1043 AM EDT THU MAY 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JOHNSON...WHEELER...
EASTERN GLASCOCK...MONTGOMERY...EASTERN WASHINGTON...TOOMBS...
TREUTLEN...TELFAIR...EMANUEL AND JEFFERSON COUNTIES UNTIL 1115 AM
EDT...
AT 1043 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF LOUISVILLE TO NEAR SOPERTON TO 6
MILES SOUTH OF MILAN...AND MOVING EAST AT 30 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SWAINSBORO...MCRAE...LYONS...SOPERTON...ALAMO...LOUISVILLE...MOUNT
VERNON... VIDALIA...HELENA...WRENS...WADLEY...TWIN CITY...LUMBER
CITY...GLENWOOD... UVALDA...STILLMORE...OAK PARK...STAPLETON...AILEY
AND SCOTLAND.
LAT...LON 3254 8203 3256 8208 3252 8215 3235 8225
3217 8218 3191 8223 3197 8244 3196 8257
3179 8286 3186 8318 3242 8257 3324 8256
3326 8226 3323 8223 3284 8232 3281 8215
3266 8208 3261 8200
TIME...MOT...LOC 1443Z 260DEG 25KT 3308 8249 3243 8252 3192 8307Special weather statement, May 19, 11:34 AM EDT, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1134 AM EDT THU MAY 19 2016
GAZ086-098-110>113-191600-
WHEELER GA-MONTGOMERY GA-TOOMBS GA-TREUTLEN GA-TELFAIR GA-EMANUEL GA-
1134 AM EDT THU MAY 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WHEELER...
MONTGOMERY...TOOMBS...EASTERN TREUTLEN...SOUTHEASTERN TELFAIR AND
EASTERN EMANUEL COUNTIES UNTIL NOON EDT...
AT 1134 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR TWIN CITY TO NEAR VIDALIA TO NEAR JACKSONVILLE...
AND MOVING EAST AT 20 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SWAINSBORO...LYONS...VIDALIA...TWIN CITY...LUMBER CITY...UVALDA...
STILLMORE...OAK PARK...AILEY...HIGGSTON...GARFIELD...SANTA
CLAUS...ALSTON... NUNEZ...JACKSONVILLE...TOWNS...CEDAR
CROSSING...JOHNSON CORNER...ROCK SPRINGS AND CHARLOTTEVILLE.
LAT...LON 3224 8249 3278 8221 3277 8213 3266 8208
3260 8200 3254 8203 3256 8208 3252 8215
3235 8225 3217 8218 3191 8223 3197 8244
3196 8257 3192 8268 3178 8286 3178 8301
TIME...MOT...LOC 1534Z 269DEG 18KT 3263 8221 3225 8243 3183 8289Special weather statement, May 19, 3:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EDT THU MAY 19 2016
GAZ069-071-081-192015-
UPSON GA-CRAWFORD GA-MONROE GA-
339 PM EDT THU MAY 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN UPSON...CRAWFORD AND
SOUTHWESTERN MONROE COUNTIES UNTIL 415 PM EDT...
AT 338 PM EDT...A STRONG THUNDERSTORM WAS NEAR CULLODEN...OR 7 MILES
NORTHWEST OF ROBERTA...MOVING SOUTHEAST AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ROBERTA...CULLODEN...HORNS...KNOXVILLE...LEE POPE...SANDY
POINT...MUSELLA AND SALEM.
LAT...LON 3277 8421 3292 8409 3283 8389 3282 8389
3282 8388 3280 8386 3277 8385 3275 8383
3257 8397
TIME...MOT...LOC 1938Z 304DEG 13KT 3281 8408The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 6:22 AM EDT | Special Weather Statement | FFC | Taylor | 38 min |
| May 19, 8:36 AM EDT | Special Weather Statement | FFC | Baldwin, Jones, Twiggs, Wilkinson | 39 min |
| May 19, 8:59 AM EDT | Special Weather Statement | FFC | Dodge, Pulaski, Wilcox | 31 min |
| May 19, 9:10 AM EDT | Special Weather Statement | FFC | Baldwin, Greene, Hancock, Johnson, Putnam, Washington and 1 more | 50 min |
| May 19, 9:41 AM EDT | Special Weather Statement | FFC | Emanuel, Jefferson, Johnson, Laurens, Treutlen, Washington | 64 min |
| May 19, 10:43 AM EDT | Special Weather Statement | FFC | Emanuel, Jefferson, Montgomery, Telfair, Toombs, Treutlen and 1 more | 32 min |
| May 19, 11:34 AM EDT | Special Weather Statement | FFC | Emanuel, Montgomery, Toombs | 26 min |
| May 19, 3:57 PM EDT | Special Weather Statement | FFC | Butts | 33 min |
| May 19, 4:03 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford | 42 min |
| May 19, 4:39 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Peach, Twiggs | 34 min |
| May 19, 4:47 PM EDT | Special Weather Statement | FFC | Houston, Macon, Peach, Schley | 28 min |
| May 19, 5:31 PM EDT | Special Weather Statement | FFC | Hancock | 29 min |
| May 19, 5:34 PM EDT | Special Weather Statement | FFC | Jones | 26 min |
| May 19, 5:46 PM EDT | Special Weather Statement | FFC | Baldwin | 29 min |
| May 19, 5:52 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 38 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.